# SDR DALA2020033102091

- Difficulty date: March 28, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 52,962 hours, 22,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIIP 5653 PAX ROW 33-37 EMERGENCY LIGHTS WONT TEST. CORRECTIVE ACTION: R/R BATTERY PACK CHARGER M10699 IAW B757 AMM 33-51. OPS CHECK GOOD. (7201643)
